# SDR AALA20050171

- Difficulty date: March 6, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - ENTRY EMERGENCY LIGHTS AT NUMBER ONE DOOR INOPERATIVE.  CLEANED CONTACTS FOR POWER AND GROUND FOR LEFT NUMBER 1 ENTRY DOOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
